# SDR SWAA2021061771470

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS947 RBL10 WL178. ; / EVALUATED CORROSION ON BS 947 FRAME RBL 10 WL 178; REMOVED 0.015 FROM ORIG 0.063 IN 1'X2' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 USED MICROMETER ID4566A S/N UNKNOWN. FRAME TO BE REPLACED ON CUST CARD# TTG8Q0050GKX; VERIFIED CORROSION ON BS 947 FRAME RBL 10 WL 178; REMOVED 0.015 FROM ORIG 0.063 IN 1'X2' AREA; FOUND TO BE OUT OF LIMITS PER SRM 53-00-07-1A-1 USED MICROMETER ID4566A S/N UNKNOWN. FRAME TO BE REPLACED ON CUST CARD# TTG8Q0050GKX; FRAME TO BE REPLACED ON CUST CARD# TTG8Q0050GKX
